Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/85738
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Transient free-surface flows generated by a moving vertical plate
Author: Roberts, A.J.
Citation: Quarterly Journal of Mechanics and Applied Mathematics, 1987; 40(1):129-158
Publisher: Oxford University Press
Issue Date: 1987
ISSN: 0033-5614
1464-3855
Statement of
Responsibility: 
A. J. Roberts
Abstract: Abstract not available
Rights: © Oxford University Press 1987
DOI: 10.1093/qjmam/40.1.129
Appears in Collections:Aurora harvest 7
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.